Items where Subject is "G Mathematical and Computer Sciences > G100 Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type
Jump to: E | K | V | Y
Number of items at this level: 8.


Ercan, Gulin and Guloglu, Ismail S. and Khukhro, Evgeny (2014) Derived length of a Frobenius-like kernel. Journal of Algebra, 412 . pp. 179-188. ISSN 0021-8693


Khukhro, E. I. and Makarenko, N. Y. (2007) Large characteristic subgroups satisfying multilinear commutator identities. Journal of the London Mathematical Society, 75 (3). pp. 635-646. ISSN 0024-6107

Khukhro, E.I. (2008) Groups with an automorphism of prime order that is almost regular in the sense of rank. Journal of the London Mathematical Society, 77 (1). pp. 130-148. ISSN 0024-6107

Khukhro, Evgeny (2010) Fixed points of the complements of Frobenius groups of automorphisms. Siberian Mathematical Journal, 51 (3). pp. 552-556. ISSN 0037-4466

Khukhro, Evgeny and Shumyatsky, P. (2014) On the length of finite factorized groups. Annali di Matematica Pura ed Applicata . ISSN 0373-3114 (In Press)

Khukhro, Evgeny and Shumyatsky, P. (2014) Words and pronilpotent subgroups in profinite groups. Journal of the Australian Mathematical Society, 97 (3). pp. 343-364. ISSN 1446-7887


Vilalta-Perdomo, Eliseo Luis (2011) Problem solving in society. In: Encyclopedia of mathematics and society. Salem Press, Pasadena, CA. ISBN 9781587658488, 9781587658440


Yue, Shigang and Wei, Hua-Liang and Li, Maozhen and Liang, Qilian and Wang, Lipo (2011) ICNC-FSKD 2010 special issue on computers & mathematics in natural computation and knowledge discovery. Computers and Mathematics with Applications, 62 (7). pp. 2683-2684. ISSN 0898-1221

This list was generated on Sat Nov 1 00:31:20 2014 GMT.